Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 103, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2015, 8:16 PM MDT for Dawes County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 8:16 PM MDT (02:16 UTC)
- Expired
- Jun 17, 2015, 8:45 PM MDT
- In force
- 29 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 166 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:20 PM MDT | HAIL 1.25 | 1 S Chadron St Park, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 2.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
295
WUUS55 KCYS 180216
SVRCYS
NEC045-180245-
/O.NEW.KCYS.SV.W.0103.150618T0216Z-150618T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
816 PM MDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 845 PM MDT
* AT 816 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RED CLOUD
CAMPGROUND...OR 12 MILES SOUTH OF CHADRON...MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHADRON CAMPGROUND...RED CLOUD CAMPGROUND AND CHADRON ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4258 10313 4277 10305 4274 10277 4249 10277
TIME...MOT...LOC 0216Z 285DEG 21KT 4266 10296
HAIL...1.25IN
WIND...60MPH
$$
TJT2 follow-up statements
396
WWUS55 KCYS 180229
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
829 PM MDT WED JUN 17 2015
NEC045-180245-
/O.CON.KCYS.SV.W.0103.000000T0000Z-150618T0245Z/
DAWES NE-
829 PM MDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN DAWES COUNTY...
AT 829 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INTERSECTION
OF HIGHWAY 87 AND ANTELOPE ROAD...OR 7 MILES SOUTHWEST OF HAY
SPRINGS...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DAWES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4255 10300 4275 10293 4274 10277 4249 10277
TIME...MOT...LOC 0229Z 285DEG 21KT 4263 10283
HAIL...1.00IN
WIND...60MPH
$$
TJT992
WWUS55 KCYS 180236
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
836 PM MDT WED JUN 17 2015
NEC045-180245-
/O.EXP.KCYS.SV.W.0103.000000T0000Z-150618T0245Z/
DAWES NE-
836 PM MDT WED JUN 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWES COUNTY WILL
EXPIRE AT 845 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 4255 10300 4275 10293 4274 10277 4249 10277
TIME...MOT...LOC 0235Z 285DEG 21KT 4263 10283
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:25 PM MDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 17, 3:25 PM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 325 PM MDT WED JUN 17 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 154 PM MDT WED JUN 17 2015 A WARM...MOIST AND UNSTABLE AIR MASS IS IN PLACE ACROSS MUCH OF THE AREA EARLY THIS AFTN. THE POTENTIAL IS THERE FOR ANOTHER ACTIVE DAY IN THE SEVERE WEATHER REALM...AND THE LATEST VISIBLE SATELLITE LOOP ALREADY SHOWS LLVL CUMULUS INCREASING TO THE WEST AS OF 19Z. PRIMARY FORCING MECHANISM IN THE NEAR TERM WILL BE LLVL CONVERGENCE AND WEAK UPSLOPE IN THE VICINITY OF THE SOUTHERN/CENTRAL LARAMIE RANGE. HRRR GUIDANCE SUGGESTS MORE VIGOROUS DEVELOPMENT AFTER 20Z...HOWEVER EVEN THAT APPEARS RATHER ISOLATED WITH INHIBITION ASSOCIATED WITH A BROAD SURFACE HIGH TO THE EAST. WE CONSIDERED A FLASH FLOOD WATCH AS MANY AREAS SAW SIGNIFICANT RAINS YESTERDAY...BUT WITH LIMITED COVERAGE OF CONVECTION DID NOT THINK THIS WAS WARRANTED. ONCE THUNDERSTORMS ARE ABLE TO DEVELOP...ENVIRONMENT IS MORE THAN FAVORABLE FOR SUPERCELLS WITH SBCAPE APPROACHING 3000 J/KG AND WESTERLY 0-6 KM SHEAR VECTORS BETWEEN 35-45 KTS SUGGESTED BY SPC MESOANALYSIS. VERY STEEP MIDLEVEL LAPSE RATES BETWEEN 7.5 AND 8.5 DEG C/KM AND HAIL CAPES OF 500-1000 J/KG IN THE -10 TO -30 C LAYER WILL SUPPORT LARGE HAIL GROWTH WITH ROTATING UPDRAFTS. GOOD LLVL CURVATURE TO HODOGRAPHS...BUT STRAIGHT LINE ABOVE ABOUT 1 KM SUGGESTS POTENTIAL FOR SPLITTING SUPERCELLS FAVORING THE RIGHT MOVERS. CANNOT RULE OUT A TORNADO OR TWO WITH THE CYS VAD WIND PROFILE SHOWING TREMENDOUS VEERING IN THE LOWEST 1 OR 2 KM. HEAVY RAIN COULD ALSO BE AN ISSUE IF ANY STORMS HANG AROUND FOR TOO LONG. A MORE WIDESPREAD ROUND OF CONVECTION COULD OCCUR BY LATE TONIGHT OR EARLY THURSDAY ACROSS THE NORTH AS A MIDLEVEL SHORTWAVE AND ASSOCIATED SFC LOW SWINGS INTO THE NORTHERN PANHANDLE. A WARMING AND DRYING TREND WILL COMMENCE ON THU WITH THE NAM/GFS IN GOOD AGREEMENT WITH UPPER-LEVEL RIDGING. WHILE ISOLATED TO WIDELY SCATTERED CONVECTION IS FAIRLY LIKELY YET AGAIN...CAPPING WILL BE A BIT STRONGER AS H7 TEMPS CLIMB TO 12-15 DEG C. THE LATEST NAM SHOWS VERY ROBUST MOISTURE ADVECTING SOUTHWEST INTO OUR PLAINS ZONES WITH DEW POINTS IN THE MID 60S...CONTRIBUTING TO A STRONGLY UNSTABLE AIR MASS POSSIBLY EVEN MORE-SO THAN TODAY. BEST SHEAR WILL BE FROM EAST CENTRAL WY INTO THE NORTHERN PANHANDLE AS THE BELT OF STRONGER FLOW SHIFTS NORTH. DAY 2 SLGT RISK DOES NOT INCLUDE US ATTM...BUT THERE IS A MRGNL RISK FOR ALL AREAS EAST OF THE LARAMIE RANGE. ANY STORMS THAT DEVELOP WILL LIKELY BE SEVERE...ESPECIALLY NORTH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 154 PM MDT WED JUN 17 2015 THURSDAY NIGHT-SATURDAY NIGHT: THE BULK OF THE CONVECTION IS PROGGED TO SHIFT EAST INTO THE NEBRASKA PANHANDLE ON THURSDAY EVENING. BEYOND THAT...THE MODELS ARE IN GOOD AGREEMENT IN SHOWING THE UPPER LEVEL RIDGE WILL CONTINUING TO BUILD OVER THE AREA FRIDAY INTO SATURDAY. AS A RESULT...WE WILL SEE THE CONVECTION BECOME MORE SUPPRESSED OVER THE AREA AS THE CAP BEGINS TO TAKE HOLD. THIS WILL ALLOW FOR HIGH TEMPERATURES TO CLIMB TO THE 80S IN MOST OF WYOMING AND 90S IN THE PANHANDLE. THE ONLY LIMITING FACTOR WILL BE THE LATENT HEAT EFFECTS OF COOLING DUE TO MOIST SOILS. THE MODELS ARE SHOWING A STRONG JET STREAK SURGING THROUGH NORTHERN WYOMING AND SOUTHERN MONTANA ON SATURDAY. THE SHORTWAVE ASSOCIATED WITH THIS JET STREAK MAY WEAKEN THE CAP ENOUGH TO SPARK SCATTERED THUNDERSTORMS EAST OF THE LARAMIE RANGE SATURDAY AFTERNOON/EVENING. SUNDAY-WEDNESDAY: AFTER THE SHORTWAVE PUSHES INTO THE NORTHERN PLAINS...THE WEAK UPPER LEVEL RIDGE IS PROGGED TO BUILD BACK OVER THE AREA ALONG WITH THE CAP. THIS WILL ONCE AGAIN ALLOW TEMPERATURES TO CLIMB AND KEEP THE CONVECTION CHANCES SUPPRESSED. LATENT HEAT EFFECTS MAY LINGER ON SUNDAY...BUT WE MAY SEE A STRONGER RESPONSE TO DIURNAL SWINGS AS THE TOP SOILS BEGIN TO DRY OUT MONDAY AND TUESDAY. NEXT CHANCE OF CONVECTION APPEARS TO BE ON WEDNESDAY AS THE UPPER LEVEL WAVE MOVES THROUGH THE CANADIAN PROVIDENCES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1138 AM MDT WED JUN 17 2015 THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS WHERE THE BEST CHANCE OF CONVECTION WILL BE THIS AFTERNOON. LATEST VISIBLE IMAGERY WAS SHOWING THE CUMULUS FORMING OVER THE LARAMIE RANGE AND NORTHEAST WYOMING. THESE AREAS APPEAR TO BE WHERE THE CAP IS THE WEAKEST AND MAY BE THE AREAS TO WATCH THIS AFTERNOON. IF STORMS DO GET GOING IN THESE REGIONS...THEY WILL MOST LIKELY TRACK SOUTHEAST. AS A RESULT...CYS TAF SITE MAY SEE THE BEST CHANCE OF CONVECTION THIS AFTERNOON. WE ARE ALSO GOING TO HAVE TO KEEP AN EYE ON THE CDR AND AIA TAF SITES. FOR NOW...WE ARE MOST CONFIDENT IN THE CYS TAF AND WILL MENTION IN THE TEMPO GROUP. LATEST WATER VAPOR LOOP WAS SHOWING A SHORTWAVE MOVING THROUGH MONTANA. THIS FEATURE MAY GET A COMPLEX OF THUNDERSTORMS GOING IN THAT REGION THIS AFTERNOON. IF THAT AREA DOES FLARE UP...SOME OF THAT CONVECTION MAY SLIP INTO THE NORTHERN NEBRASKA PANHANDLE OVERNIGHT WITH A POTENTIAL BOUNDARY PUSHING THROUGH THE NEBRASKA PANHANDLE AFTER 12Z WITH THE POTENTIAL FOR LOW CLOUDS AND FOG SHORTLY AFTER THE BOUNDARY PASSES THROUGH. && .FIRE WEATHER... ISSUED AT 154 PM MDT WED JUN 17 2015 A WARMING AND DRYING TREND CAN BE EXPECTED FOR THU-FRI. AFTERNOON RH VALUES WILL FALL TO 10-20 PERCENT IN AREAS WEST OF THE LARAMIE RANGE WITH HIGHS IN THE 80S TO NEAR 90 F. WIND GUSTS AROUND 30 MPH COULD RESULT IN ELEVATED FIRE WEATHER CONCERNS ACROSS CARBON COUNTY ON THU AND FRI...BUT RECENT MOISTURE AND GREENUP SUGGESTS A FAIRLY LOW PTNL FOR LARGE FIRE GROWTH. && .HYDROLOGY... ISSUED AT 154 PM MDT WED JUN 17 2015 LARAMIE RIVER SHOULD CONTINUE ITS SLOW DOWNWARD TREND DURING THE NEXT COUPLE OF DAYS DUE TO LIMITED RAINFALL IN THESE REGIONS. MEANWHILE...RECENT RAINFALL IN SCOTTSBLUFF...TORRINGTON AND SURROUNDING AREAS LAST NIGHT COMBINED WITH UPSTREAM RELEASES WILL YIELD TO CONTINUED FLOODING AT MITCHELL FOR THE NEXT COUPLE OF DAYS. THIS WILL ALSO ALLOW FOR SOME RISES TO OCCUR AT MINATARE AND BRIDGEPORT...BUT AT THIS JUNCTURE IT APPEARS THAT THE RIVER IS EXPECTED TO STAY BELOW FLOOD STAGE AT THESE LOCATIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...REC LONG TERM...CLH AVIATION...REC FIRE WEATHER...CLH HYDROLOGY...REC
Hazardous weather outlook, Jun 17, 1:47 PM MDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 147 PM MDT WED JUN 17 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 182000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 147 PM MDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTH CENTRAL AND SOUTHEAST WYOMING THIS AFTERNOON...AND MOVE EASTWARD INTO THE WESTERN NEBRASKA PANHANDLE THIS EVENING. SOME OF THESE STORMS WILL LIKELY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. IN ADDITION...LOCALLY VERY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH SATURDAY. A FEW MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. WYZ104-105-109>115-182000- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 147 PM MDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH CENTRAL WYOMING THIS AFTERNOON. A FEW STRONGER STORMS ARE POSSIBLE...WITH SMALL HAIL AND GUSTY WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HAMMER
In the hours before
Special weather statement, Jun 17, 6:59 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 659 PM MDT WED JUN 17 2015 WYZ109-111>113-180145- SIERRA MADRE RANGE WY-UPPER NORTH PLATTE RIVER BASIN WY- SOUTHWEST CARBON COUNTY WY-CENTRAL CARBON COUNTY WY- 659 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARBON COUNTY UNTIL 745 PM MDT... AT 659 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES EAST OF DAD...OR 30 MILES SOUTHWEST OF RAWLINS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JACK CREEK CAMPGROUND. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4130 10754 4145 10756 4155 10706 4127 10702 TIME...MOT...LOC 0059Z 263DEG 17KT 4138 10745 HAMMER
Special weather statement, Jun 17, 7:16 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 716 PM MDT WED JUN 17 2015 WYZ117>119-180200- SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY- EAST LARAMIE COUNTY WY- 716 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 800 PM MDT... AT 716 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITAKER...OR 19 MILES NORTHWEST OF CHEYENNE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITAKER AND RANCHETTES. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 19 AND 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4131 10501 4148 10502 4150 10448 4117 10455 TIME...MOT...LOC 0116Z 267DEG 27KT 4140 10496 HAMMER
Special weather statement, Jun 17, 7:38 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
738 PM MDT WED JUN 17 2015
NEZ002-180215-
DAWES NE-
738 PM MDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DAWES COUNTY UNTIL
815 PM MDT...
AT 737 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHADRON CAMPGROUND...OR 9 MILES SOUTH OF CHADRON...MOVING EAST AT 30
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...SOUTH CHADRON...RED CLOUD
CAMPGROUND...CHADRON CAMPGROUND AND CHADRON ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4258 10299 4258 10312 4277 10319 4289 10280
4279 10279 4278 10277 4259 10277
TIME...MOT...LOC 0137Z 252DEG 26KT 4269 10306
TJTLocal storm report, Jun 17, 7:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 5 S CHADRON 42.75N 103.00W
06/17/2015 E1.50 INCH DAWES NE FIRE DEPT/RESCUE
REPORTED AT THE CHADRON CITY DAM.
&&
JGSpecial weather statement, Jun 17, 7:54 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 754 PM MDT WED JUN 17 2015 NEZ095-096-WYZ102-108-180245- NORTH SIOUX NE-SOUTH SIOUX NE-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 754 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIOUX...SOUTHEASTERN NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 845 PM MDT... AT 753 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PRAIRIE CENTER...OR 23 MILES SOUTHEAST OF LUSK...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRAIRIE CENTER AND VAN TASSELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4237 10426 4255 10436 4271 10394 4242 10375 TIME...MOT...LOC 0153Z 251DEG 23KT 4247 10422 TJT
Special weather statement, Jun 17, 8:04 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT WED JUN 17 2015
NEZ002-180230-
DAWES NE-
804 PM MDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWES COUNTY UNTIL
830 PM MDT...
AT 804 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF WHITNEY LAKE...OR 20 MILES WEST OF CHADRON...
MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITNEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4276 10337 4299 10350 4300 10348 4300 10296
4294 10290
TIME...MOT...LOC 0204Z 231DEG 23KT 4292 10338
TJTThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:05 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 40 min |
| Jun 17, 6:42 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 33 min |
| Jun 17, 7:38 PM MDT | Special Weather Statement | CYS | Dawes | 37 min |
| Jun 17, 7:44 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 31 min |
| Jun 17, 7:54 PM MDT | Special Weather Statement | CYS | Sioux | 51 min |
| Jun 17, 8:04 PM MDT | Special Weather Statement | CYS | Dawes | 26 min |
| Jun 17, 8:23 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 22 min |
| Jun 17, 8:34 PM MDT | Special Weather Statement | CYS | Sioux | 41 min |
| Jun 18, 12:15 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 45 min |
| Jun 18, 12:42 AM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.